# SDR 2003FA0001110

- Difficulty date: October 3, 2003
- Submitted: October 29, 2003
- Operation: General aviation
- Aircraft: N4184X
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257200
- Engine: Lyc TIO540AE2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bolt
- Part number: LW38075
- Condition: Missing
- Location: Turbocharger
- Part time: 961 hours
- Component: Turbocharger
- Component part number: 46C19836
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE HARDWARE ATTACHING THE TURBOCHARGER SCAVANGE SUMP TO THE TURBOCHARGER BECAME LOOSE ALLOWING LARGE QUANITY OF OIL TO LEAK FROM THE ENGINE OIL SYSTEM.  ONE BOLT WAS MISSING.  A FORCED LANDING WAS NECESSARY.  THIS ENGINE HAD BEEN DISASSEMBLED, REPAIRED AND REASSEMBLED BY MFG FOR COMPLIANCE WITH AD 2002-19-03, ON 03/17/03 AT 699.6 HOURS.  WE RECOMMEND WING PAR NR LW-38HO.25.  BOLTS WHICH HAVE DRILLED HEADS AND SECURE WITH LOCKWIRE.(K)
